Re: DEPRO VERA SIDE EFFECTS


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Melissa on May 2, 2001:
In Reply to: Re: DEPRO VERA SIDE EFFECTS posted by Miranda on May 2, 2001:
>>  Hi Miranda
I am glad to hear that you interested in taking a responsible role in your sexual health. I am 22 years old and I have used both the Depo-Provera Shot and Ortho Cyclen (the pill). My experience with Depo Provera was rather unpleasant. At first it was fine, I felt normal and did not notice any serious changes. IT was when I got my first period after the shot, that I began having a side effect known as break through bleeding. This side effect was a continous lite spotting. It lasted from November to late March. This is a fairly common side effect, but a particularly annoying one. I got to the point where I couldn't handle it anymore and called Planned Parenthood. They told me that I could take ibuprofen every six hours to help it, but it was a side effect that was eliminated mostly by time. If you are willing to deal with this side effect, I was told that it and most other side effect will go away after about one year of use. I decided that I wasn't really up to dealing with that. So I had my mother speak to her gynecologist about what to do to make the break through bleeding stop. Her doctor said that it could be counteracted by the pill. I went on the pill and the side effect stopped after a month of use.
My advice to you is to find out everything you can about each form of birthcontrol and choose the one that best suits you and your needs. If you have any other questions email me at [email protected]
Good Luck
Melissa





Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]